# SDR SWIA2024012200055

- Difficulty date: November 22, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1000-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS, NICKS AND GOUGES ON AFT FUSELAGE FROM FS1000 TO FS1051, BETWEEN STRINGERS 21R-27   (C-CHECK RO 1/19/2024)   REMOVED DAMAGED AREAS ON FUSELAGE SKIN BETWEEN FS1000 - FS1051, STGR21R - STGR27 REF CRJ700 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-61-2215 REV--, DATED 12/8/2023. COMPLIED WITH TASK CARD 51-900-1002-SKY.
